Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 584216.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The transition constant for arithmetic hyperbolic reflection groups
Authors:Nikulin, Viacheslav V.
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Izvestiya: Mathematics
Journal Abbrev.:Izv. Math.
Volume:75
Issue / Number:5
Start Page:103
End Page:138
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://iopscience.iop.org/search?searchType=fullTe...
DOI:10.1070/IM2011v075n05ABEH002561
URL:http://de.arxiv.org/abs/0910.5217v4 [Open Access]
Full Text:
You have privileges to view the following file(s):
Nikulin_transition_oa_2011.pdf  [288,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.